I have reacted with an extremely severe rash that itches, stings and is very sore. It disrupts my life, and the rash itself is not appealing,especially when I work with the public. I'm told I have to stay on xarelto....no choice. But, how to deal with rash, that is caused by xarelto eery day I take another pill? I see no way out, and am not getting help in the medical field. I'm at my wits end. I,and my clothing can't take it anymore. I'm in the laundry room all the time, washing out the blood spots from uncontrollable scratching....the itching is THAT bad. Have tried all the antihistimines...very little effect. As an aside, I've become allergic to several antibiotics the last couple years also!! ..... RASH.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.
Add a Comment1 Comments
I am so sorry to hear this! I do not do well with rashes, and can only imagine what you're going though..
Have you tried to get another opinion from another doctor? It doesn't make sense that your quality of life should be so drastically changed by a medication. There must be some kind of alternative.
Something else you may be taking may be conflicting with it. Read the "What special precautions should I follow?" section here: http://www.ncbi.nlm.nih.gov/pubmedhealth/PMH0000634/
And here are a couple links about possible alternatives that may be good to talk to your doctor about:
I hope these help. You should not have to suffer through that discomfort. I wish you the best. Let us know if you find something!
DanielleApril 17, 2012 - 6:42am